# SDR FDEA201204091298

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Part serial: 48489
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (FLAP SIDE) INBD FLAP, OTBD HINGE, INBD PIVOT HOLE FOUND STEP HOLE.  BUSHING REMOVED IAW CMM 20-20-07, REV 72.  BORE MEASURE, INBD LUG DIAMETER 1.252 IN, INBD STRAP DIAMETER 1.218" AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72.  MAXIMUM ALLOWABLE DIAMETER 1.220". REPAIR ACCOMPLISHED IAW EA 1-5750-160023.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
